# SDR WX0A2025050532411

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N207NV
- Make and model: Airbus A320-214
- Aircraft serial: 5638
- Aircraft time: 30,958 hours, 15,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) L1 MAIN CABIN DOOR EXIT LIGHT COVER BROKE OFF. / REMOVED AND REPLACED EXIT LIGHT COVER AT L1 DOOR PER AMM 33-51-13-000-001-A AND AMM 33-51-13-400-001-A, OPS CHECK GOOD, THIS CLEARS NEF 25-01-A07,
